skin-hair-icon

Back acne..

I have pimple and nodules in my back..i have used lactocalamine on it which has reduced it to some extent but still the problem persists.
views-icons 38 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

You may have Truncal acne or Folliculitis, kindly revert back with picture of the affected area for better advice. Lactocalamine will not be of much help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the query. Based on your description it looks like a superficial bacterial infection usually caused by staphylococcus aureus. Sometimes they co-exist with fungal folliculitis. Kindly consult a dermatologist for exact diagnosis and a precise treatment plan. Its also important to prevent their relapse once you have got it cured. A decolonization regimen suggested by your doctor will help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO